# SDR QXEA2018032100108

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 16,211 hours, 17,108 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

POWER PLANT MESSAGE DURING TAKE OFF ROLL,  LESS THAN 60 KNOTS.  REMOVED FROM SERVICE.  INTERROGATED CDS FOR FAULTS,  FOUND 130B & 134B ON THE NR 2 ENGINE. CLEARED FAULTS IAW FIM 61-20-03-810-815.   FAULT CODE CLEARED AND DID NOT RETURN.  AIRCRAFT RETURNED TO SERVICE.
